D.S. Lubinsky
D.S. Lubinsky
Okänd anknytning
Verifierad e-postadress på math.gatech.edu
TitelCiteras avÅr
Orthogonal polynomials for exponential weights
E Levin, DS Lubinsky
Springer Science & Business Media, 2012
2772012
Christoffel functions, orthogonal polynomials, and Nevai's conjecture for Freud weights
AL Levin, DS Lubinsky
Constructive Approximation 8 (4), 463-535, 1992
1591992
A new approach to universality limits involving orthogonal polynomials
DS Lubinsky
Annals of Mathematics, 915-939, 2009
1422009
Strong asymptotics for extremal polynomials associated with weights on R
DS Lubinsky, EB Saff
Springer, 2006
135*2006
A proof of Freud's conjecture for exponential weights
DS Lubinsky, HN Mhaskar, EB Saff
Constructive Approximation 4 (1), 65-83, 1988
1001988
A survey of general orthogonal polynomials for weights on finite and infinite intervals
DS Lubinsky
Acta Applicandae Mathematica 10 (3), 237-296, 1987
1001987
Strong asymptotics for extremal errors and polynomials associated with Erdös-type weights
DS Lubinsky, PW Schaefer
Longman, 1989
791989
Universality limits in the bulk for varying measures
E Levin, DS Lubinsky
Advances in Mathematics 219 (3), 743-779, 2008
692008
A survey of weighted polynomial approximation with exponential weights
DS Lubinsky
Surveys in Approximation Theory 3, 1-105, 2007
672007
Jackson and smoothness theorems for Freud weights
Z Ditzian, DS Lubinsky
Constructive approximation 13 (1), 99-152, 1997
671997
Orthogonal polynomials and their derivatives, II
S Bonan, DS Lubinsky, P Nevai
SIAM Journal on Mathematical Analysis 18 (4), 1163-1176, 1987
641987
Convergence of Padé approximants of partial theta functions and the Rogers-Szegö polynomials
DS Lubinsky, EB Saff
Constructive Approximation 3 (1), 331-361, 1987
591987
An update on orthogonal polynomials and weighted approximation on the real line
DS Lubinsky
Acta Applicandae Mathematica 33 (2-3), 121-164, 1993
541993
Rates of convergence of Gaussian quadrature for singular integrands
DS Lubinsky, P Rabinowitz
mathematics of computation 43 (167), 219-242, 1984
541984
Christoffel Functions and Orthogonal Polynomials for Exponential Weights on
AL Levin, DS Lubinsky
American Mathematical Soc., 1994
521994
Quadrature sums involving p th powers of polynomials
DS Lubinsky, A Mate, P Nevai
SIAM journal on mathematical analysis 18 (2), 531-544, 1987
481987
L_∞ Markov and Bernstein Inequalities for Freud Weights
AL Levin, DS Lubinsky
SIAM Journal on Mathematical Analysis 21 (4), 1065-1082, 1990
47*1990
Universality limits in the bulk for arbitrary measures on compact sets
DS Lubinsky
Journal d'Analyse Mathématique 106 (1), 373, 2008
452008
Weak-element approximations to elliptic differential equations
ME Rose
Numerische Mathematik 24 (3), 185-204, 1975
441975
Applications of universality limits to zeros and reproducing kernels of orthogonal polynomials
E Levin, DS Lubinsky
Journal of Approximation Theory 150 (1), 69-95, 2008
432008
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20